# SDR 2NVA202408210020

- Difficulty date: August 18, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N740RH
- Make and model: Robsin R44
- Aircraft serial: 2559
- Aircraft time: 4,737 hours
- Engine: Lyc O540F1B5
- Engine time: 2,695 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: C12117
- Condition: Deformed
- Location: Tail Rotor
- Part time: 339 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTED ROTOR ENGAGEMENT FOLLOWING ENGINE START, TAIL ROTOR PEDALS DEFLECTED FULL LEFT. ENGINE WAS IMMEDIATELY SHUT DOWN AFTER LESS THAN 45 DEGREES OF ROTOR MOVEMENT. INSPECTION REVEALED CONTACT BETWEEN AFT FLEX PLATE AND TAIL ROTOR CONTROL ROD. FURTHER INSPECTION AND ROOT CAUSE PENDING.
